# SDR CA011212004

- Difficulty date: December 11, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 401
- Aircraft time: 12,680 hours
- Engine: Cont TSIO520E
- System (JASC): 2140 · Heating System
- Part: Diaphragm
- Condition: Damaged
- Location: Heater Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)  FUEL WAS NOTICED LEAKING FROM THE HEATER FUEL PUMP VENT LINE. THE FUEL PUMP WAS DISMANTLED AND THE DIAPHRAM WAS FOUND TO HAVE FAILED CAUSING FUEL TO LEAK DOWN TO THE BEARING, REMOVING ALL LUBRICATION AN ALSO FALLING. THE FUEL PUMP WAS REPLACED.
